# SDR AALA201706059005

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 25,171 hours, 9,868 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Part time: 24,212 hours, 9,510 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ALL FLIGHT ATTENDANTS REPORTED A STRONG ODOR IN THE CABIN.  MAINTENANCE COMPLETED CABIN ODOR JOB CARD 26L00021001. FOUND OIL ON APU INLET AND CLEANED APU BAY AS REQUIRED. ACCOMPLISHED DECONTAMINATION TASK CARD 26L00021004.
